MathSciNet Relay Station
MathSciNet bibliographic data
MR2319376 (2008k:94024) 94A15 (94A17)
Madiman, Mokshay; Barron, Andrew Generalized entropy power inequalities and monotonicity properties of information. IEEE Trans. Inform. Theory 53 (2007), no. 7, 2317–2329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement